# SDR CA150615014

- Difficulty date: June 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,296 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324485318
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) FROM ROTATION THE CREW NOTICED FUEL LEAK FROM RT NACA VENT FOR 18 MIN, STOPPED JUST BEFORE LANDING.  WHEN CREW NOTICED THAT WHEN SELECT OFF, THE AUX PUMPS AFTER 1000FT, THE RT AUX PUMP LIGHT REMAINED ON.  FUEL LOSS WAS ABOUT 30LBS PER MIN.  REPLACED THE NR 2 ENG MFC UNIT IAW EMM 72-01-40.  ENG HIGH POWER GND RUN`S, FUNCTION OPERATION LEAK CHECKS.  SYS OPERATION CHECKED SERVICEABLE.  INDEPENDENT INSPECTION COMPLETED. ACFT RETURNED TO SERVICE.
